Banach spaces all of whose subspaces have the approximation property
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Talk no. 16, 11 p.
@article{SAF_1979-1980____A13_0,
     author = {Johnson, W. B.},
     title = {Banach spaces all of whose subspaces have the approximation property},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:16},
     pages = {1--11},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     mrnumber = {585146},
     zbl = {0441.46014},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1979-1980____A13_0/}
}
TY  - JOUR
AU  - Johnson, W. B.
TI  - Banach spaces all of whose subspaces have the approximation property
JO  - Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
N1  - talk:16
PY  - 1979-1980
SP  - 1
EP  - 11
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SAF_1979-1980____A13_0/
LA  - en
ID  - SAF_1979-1980____A13_0
ER  - 
%0 Journal Article
%A Johnson, W. B.
%T Banach spaces all of whose subspaces have the approximation property
%J Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
%Z talk:16
%D 1979-1980
%P 1-11
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SAF_1979-1980____A13_0/
%G en
%F SAF_1979-1980____A13_0
Johnson, W. B. Banach spaces all of whose subspaces have the approximation property. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Talk no. 16, 11 p. http://www.numdam.org/item/SAF_1979-1980____A13_0/

1 T. Figiel and W.E. Johnson, A uniformly convex Banach space which contains no lp, Compositio Math. 29 (1974), 179-190. | EuDML | Numdam | MR | Zbl

2 T. Figiel and W.B. Johnson, Large subspaces of ln∞ and estimates of the Gordon-Lewis constant, Israel J. Math. (submitted) | MR | Zbl

3 T. Figiel, S. Kwapien, and A. Pelczynski, Sharp estimates for the constants of local unconditional structure of Minkowski spaces, Bull. Acad. Polon. Sci. 25(1977), 1221-1226. | MR | Zbl

4 T. Figiel, J. Lindenstrauss, and V. Milman, The dimension of almost spherical sections of convex bodies, Acta Math. 139(1977), 53-94. | MR | Zbl

5 Y. Gordon and D.R. Lewis, Absolutely summing operators and local unconditional structures, Acta Math. 133(1974), 27-48. | MR | Zbl

6 S. Heinrich, Finite representability and super ideals of operators, Dissertationes Math. ( to appear). | MR | Zbl

7 S. Heinrich, Ultraproducts in Banach space theory, Arkiv für Reine und Angew. Math. ( to appear). | EuDML | MR | Zbl

8 W.B. Johnson, A reflexive Banach space which is not sufficiently Euclidean, Studia Math. 55(1976), 201-205. | EuDML | MR | Zbl

9 W.B. Johnson, H.P. Rosenthal, and M. Zippin, On bases, finite dimensional decompositions, and weaker structures in Banach spaces, Israel J. Math. 9 (1971), 488-506. | MR | Zbl

10 W.B. Johnson and M. Zippin, On subspaces of quotients of (ΣG n)lp and (ΣGn)co, Israel J. Math. 13 (1972), 311-316. | Zbl

11 S. Kwapien, Isomorphic characterization of inner product spaces by orthogonal series with vector valued coefficients, Studia Math. 44(1972), 583-595. | MR | Zbl

12 J. Lindenstrauss and H.P. Rosenthal, the Lp spaces. Israel J. Math. 7 (1969), 325-349. | MR | Zbl

13 J. Lindenstrauss and L. Tzafiri, On the complemented subspaces problem, Israel J. Math. 9 (1971), 263-269. | MR | Zbl

14 J 'Lindenstrauss and L. Tzafriri, The uniform approximation property in Orlicz spaces, Israel J. Math. 23(1976), 142-155. | MR | Zbl

15 J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I, Sequence spaces, Ergebnisse 92; Springer-Verlag (1977). | MR | Zbl

16 J. Lindenstrauss and L. Tzafriri, Classical Banach spaces II, Function spaces, Ergebnisse 97; Springer-Verlag (1979). | MR | Zbl

17 B. Maurey, Un théorème de prolongement. C.R. Acad. Sci. Paris, Sér A-B 279 (1974), 329-332. | MR | Zbl

18 A. Pelczynski and H.P. Rosenthal, Localization techniques in L p spaces, Studia Math. 52(1975), 263-289. | MR | Zbl

19 A. Szankowski, Subspaces without approximation property, Israel J. Math. 30 (1978), 123-129. | MR | Zbl